Beyond the Congress: Key Conversations in Hematologic Malignancies From the Summer 2022 Oncology and Hematology Annual Meetings
Friday, August 5, 2022

Friday, August 5, 2022

coming soon......

Target Audience

Oncologists, hematologists, pathologists, clinical scientists, nurse practitioners, physician assistants, nurses, and pharmacists charged with the care of the patient with hematologic malignancies

Educational Objectives

Coming Soon!

Time (EST)
Presentation
Faculty
9:30 am – 9:40 am
Welcome and meeting overview
John Leonard, MD
Lymphoma Session
9:40 AM – 9:55 AM
Review of current clinical trial data in indolent lymphoma
John Leonard, MD
9:55 AM – 10:10 AM
Updates in aggressive lymphoma
Ranjana Advani, MD
10:10 AM – 10:25 AM
Recent clinical trial data in HL and T-cell lymphoma
Alison J. Moskowitz, MD
10:25 AM – 10:40 AM
Key Conversations: Lymphoma panel discussion and Q&A moderated by Dr Leonard
Break for Exhibits and Posters (15 minutes)
Multiple Myeloma and CAR T-Cell Therapy Session
10:55 AM – 11:10 AM
Optimal approaches to upfront management of MM, including consolidation and maintenance
Sagar Lonial, MD, FACP
11:10 am – 11:25 am
Sequencing of novel therapies in relapsed/refractory MM
Maria-Victoria Mateos, MD, PhD
11:25 am – 11:40 am
Current and emerging data for antibody-drug conjugates, bispecific antibodies, and CAR T-cell therapies in patients with MM
Kenneth Anderson, MD
11:40 am – 11:55 am
Key Conversations: Multiple myeloma panel discussion and Q&A moderated by Dr. Lonial
Lunch (30 minutes)
CLL Session
12:25 pm – 12:40 pm
Updates on treatment selection and emerging therapeutic options in newly diagnosed CLL
Matthew Davids, MD, MMSc
12:40 pm – 12:55 pm
Recently presented data and optimal therapeutic approaches in relapsed/refractory CLL
Jennifer Brown, MD, PhD
12:55 pm – 1:10 pm
Practical issues in CLL care: oral adherence, MRD testing, and managing treatment-related adverse events
Nicole Lamanna, MD
1:10 pm – 1:25 pm
Key Conversations: CLL panel discussion and Q&A moderated by Dr Lamanna
Break for Exhibits and Posters (15 minutes)
Acute Leukemia Session
1:40 pm – 1:55 pm
Recently presented data of clinical trials in patients with acute leukemias
Selina Luger, MD
1:55 pm – 2:10 pm
Advances in biomarker-driven therapy in AML
Eunice Wang, MD
2:10 pm – 2:25 pm
Updates in the management of adult patients with ALL
Mark Heaney, MD, PhD
2:25 pm – 2:40 pm
Key Conversations: Acute leukemia panel discussion and Q&A moderated by Dr. Luger
Break for Exhibits and Posters (15 minutes)
MDS/MPN Session
2:55 pm – 3:10 pm
Current approaches to the treatment of ET
Srdan Verstovsek, MD, PhD
3:10 pm – 3:25 pm
Updates in the management of PV
Naveen Pemmaraju, MD
3:25 pm – 3:40 pm
Treatment selection and emerging therapeutic options in newly diagnosed and relapsed/refractory MF
Ellen Ritchie, MD
3:40 pm – 3:55 pm
Key Conversations: MDS/MPN panel discussion and Q&A moderated by Dr Verstovsek
3:55 pm – 4:00 pm
Closing summary and postsession survey
John Leonard, MD